# SDR P7U2001F00002

- Difficulty date: August 31, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N375BJ
- Make and model: Boeing 737*
- Aircraft serial: 32807
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 0881031007
- Condition: Failed
- Location: Cockpit
- Part time: 14 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH ASSEMBLY SHORTED INTERNALLY.  CONDITION SHOWS SYSTEM AURAL WARNING BEING RESET WITHOUT DEPRESSING SWITCH.  INTERNAL FAILURE OF MICRO SWITCH ASSEMBLY.  REMOVED AND REPLACED ASSEMBLY, SYSTEM OPERATIONAL, CHECK SATISFACTORY.(K)
